# SDR FDEA201103021171

- Difficulty date: March 2, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N386FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46620
- Aircraft time: 74,393 hours, 30,686 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: AYB70001
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAC COMPARTMENT FITTING AT THE PRESSURE DOME ADJACENT TO THE "SUGAR SCOOP"   HAS A 2 IN CRACK IN THE LOWER LARGE RADIUS. (PN AYB7000-1) REMOVED CRACKED FITTING AND INSTALLED NEW FITTING PART NR AYB7000 IAW DWG NYB60472, SRM 51-31-01, SRM53-40-00.  ACCOMPLISHED PART 3 OF EA WORK CARD T8-5340-121719 A P2, T8-5340-121719 A P3.  REINSTALLED FASTENERS IN ARB 0323-1, REINSTALLED FASTENERS IN ARB 0322 IAW DWG NYB6042. REINSTALLED LONGERONS ADA 0158 AND ADA 0152 IAW SRM 51-31-01. INSTALLED BUSHING IN CORD NYS 6008 IAW CMM 20-20-07.
